# SDR COMA0560418

- Difficulty date: July 29, 2005
- Submitted: August 4, 2005
- Operation: Air carrier
- Aircraft: N471CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7655
- Aircraft time: 8,970 hours, 7,862 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Switch
- Part number: 7455025
- Part serial: 0829
- Condition: Malfunctioned
- Location: Mlg
- Part time: 8,956 hours, 7,850 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5026 - WHEN LANDING GEAR SELECTED UP, ANTI-SKID AND PARKING BRAKE CAUTION.  GEAR DID NOT RETRACT.  REPLACED THE LANDING GEAR SELECTOR SWITCH.
